# SDR UPS06246100

- Difficulty date: January 13, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 40,018 hours, 31,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080-1139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF FRETTING FOUND AT BS 1080 TO 1139.5 FROM STR 24L TO STR 26 L ON THE SKIN.  SKIN REPLACMENT REQUIRED AT THIS LOCATION, CARRIED OUT IAW AAAE EO NR 2006-003-001 - UPS REF NR B727-5330-23687-A.
